# SDR 9808889871

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Engine: Pwa JT8D17
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Line
- Condition: Broken
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED THE LEFT ENGINE WOULD NOT REACH TARGET EPR INDICATION.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE REPLACED EPR LINE.  ENGINE OPERATIONAL CHECK OK.
